Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Asthma with chest infection. Given antibiotics, steroids, nebulizer. Still drowsy, nauseous, dry retching. Reason?

My 87 year old mum has just had an exacerbation of her asthma with a chest infection needing antibiotics, steroids, nebulisers etc and a stay in hospital. She was coming right but after 3 days of improvement now is excessively drowsy, nauseous and has epidodes of dry retching. We think she is constipated also but What would be making her so drowsy?
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Medical Topics
  User's Response
Hi,

Most probably the drugs she has taken to fight asthma attacks and chest infection.

You can check what type of drugs she is taking for asthma, if there is any anti-hystaminic, that could cause drowsiness. Talk to her doctor to see if can change drug or lower the dose.

Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor